MAUDE Adverse Event Report: PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number LAAC45
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during deployment of the penditure device, the surgeon felt the clip was slipping off the proximal end.The device was never implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic received additional information that the concomitant procedure was a coronary artery bypass graft (cabg) procedure.A sizer was used to determine the penditure size.Medtronic received additional information that the surgeon did not fire the clip as it stayed on the handle the entire time.The clip remained on the holder the entire time.It was noted that at the proximal tip of the clip that it slipped ¿a few milimeters¿ however the clip was not removed from the handle and it cannot be determined if that played a role or not.The clip was not deployed on a beating heart.The implant technique and site of insertion was inferior.There was nothing unusual about the appendage.Device evaluation summary: visual inspection shows no outward signs of any damage.The clip dimensions were measured to be as follows.Clip length was measured to be within specification.The jaw teeth height was measured to be within specification.The shark fins operate as expected.The clamp force was measured to be within specification.Reason for return was undetermined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that the clip was closed on the appendage, so it was in direct contact when the ¿slip¿ occurred.However, the device itself was not completely deployed.The user's hand was off the handle, so the device was completely closed.The slip noticed was at the proximal end of the clip on the appendage itself.The user estimated "a few millimeters".As the device was not completely deployed, any tension on the handle could have impacted any sort of slippage.Correction d4.2 (expiration date) 4.5 (unique identifier (udi) #): these fields have been updated.Correction h4 (device mfg date): this field has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PENDITURE LAA EXCLUSION SYSTEM
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22539998
Report Number2184009-2025-00864
Device Sequence Number15436896
Product Code PZX
UDI-Device Identifier00763000791469
UDI-Public(01)00763000791469(17)280506(10)T5E013X(20)01
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K232295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLAAC45
Device Catalogue NumberLAAC45
Device Lot NumberT5E013X
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer07/25/2025
09/22/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/21/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown